# SDR SWAA2025090496140

- Difficulty date: July 28, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 58,053 hours, 35,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHIELD WEB LOCATED BETWEEN STA767 TO STA794.3 AND RBL22 WL156 AT AFT CARGO COMPARTMENT.  REPLACED SHIELD WEB AND FASTENERS LOCATED BETWEEN STA767 TO STA794.3 AND RBL22 WL156 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 146A0081; SHEET 37; REV-.
